MAUDE Adverse Event Report: ArjoHuntleigh Magog inc. Maxi Move; Lift, Patient, Non-Ac-Powered

ArjoHuntleigh Magog inc. Maxi Move; Lift, Patient, Non-Ac-Powered
Model Number KMCSUN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879); Hematoma (1884)
Date of Event 09/04/2026
Type of Reportable Event Death
Event or Problem Description
Based on information received from the customer (the executive director), during a transfer using a maxi move lift and clip sling, the right leg clip became detached, resulting in the resident falling from the sling and striking their head.A hematoma was identified during the initial assessment, and the resident was transferred to the hospital for further evaluation.The resident passed away the following day.The reported cause of death was intracranial bleeding.The customer report indicated a possible right leg spasm at the time of the incident.Following the event, the lift and sling were inspected by an arjo technician.No malfunctions were identified, and all functions were found to be operating as intended.

Brand Name
Maxi Move
Common Device Name
Lift, Patient, Non-Ac-Powered
Manufacturer (Section D)
ArjoHuntleigh Magog inc.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
MDR Report Key50943292
Report Number1419652-2026-00118
Device Sequence Number18516399
Product Code FSA
UDI-Device Identifier05055982766937
UDI-Public(01)05055982766937(11)231127
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKMCSUN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age2 YR
Event Location Nursing Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age50 YR
Patient SexFemale
Patient Weight162 LB
Date Report Sent to FDA09/30/2026